# SDR FDEA200910303747

- Difficulty date: October 30, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 651842093
- Condition: Corroded
- Location: Bs 300-312 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT FUSELAGE BS 312-300 STR 25 RT HAS CORROSION IN CHANNEL.  CUT OUT DAMAGED STRINGER APPROX DIM 18" LONG IAW SRM 51-30-2, FABRICATED NEW STRINGER FILLER FROM BAC1498-139 PO#29111206  APPROX DIM 20 5/8"  FABRICATED 2 ANGLES, FABRICATED CHANNEL, AND FABRICATED 2 EACH FILLERS  IAW SRM 53-10-3 FIG 1,  SRM 53-10-2 FIG 9,  51-30-5 AND 51-30-6,  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, INSTALLED   STRINGER REPAIR AT STR 25R IAW SRM 51-30-2 REV 101.
